We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Review · June 05, 2021

Benzodiazepine-Induced Photosensitivity Reactions

Photodermatology, Photoimmunology & Photomedicine

 

Additional Info

Photodermatology, Photoimmunology & Photomedicine
Benzodiazepine-Induced Photosensitivity Reactions: A Compilation of Cases From Literature Review With Naranjo Causality Assessment
Photodermatol Photoimmunol Photomed 2021 May 09;[EPub Ahead of Print], N Momin, P Phan, AA Ali, H I Ali, CM Seeger, M Joseph

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading